Artykuł w czasopiśmie
Brak miniatury
Licencja

ClosedAccessDostęp zamknięty
 

Self-dual Einstein spaces and the general heavenly equation. Eigenfunctions as coordinates

cris.lastimport.scopus2024-02-12T20:20:55Z
dc.affiliationUniwersytet Warszawski
dc.contributor.authorSzereszewski, Adam
dc.contributor.authorKonopelchenko, B G
dc.contributor.authorSchief, W K
dc.date.accessioned2024-01-26T07:31:12Z
dc.date.available2024-01-26T07:31:12Z
dc.date.issued2021
dc.description.financePublikacja bezkosztowa
dc.description.number4
dc.description.volume38
dc.identifier.doi10.1088/1361-6382/ABD145
dc.identifier.issn0264-9381
dc.identifier.urihttps://repozytorium.uw.edu.pl//handle/item/119576
dc.identifier.weblinkhttps://iopscience.iop.org/article/10.1088/1361-6382/abd145
dc.languageeng
dc.pbn.affiliationphysical sciences
dc.relation.ispartofClassical and Quantum Gravity
dc.relation.pages45007
dc.rightsClosedAccess
dc.sciencecloudnosend
dc.titleSelf-dual Einstein spaces and the general heavenly equation. Eigenfunctions as coordinates
dc.typeJournalArticle
dspace.entity.typePublication